# SDR DALA2016112209194

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE IN AFT CARGO BAY LEFT SIDE UNDER WASTE TANK BS 887 STRINGER 24L BUTT SPLICE STRAP CORRODED. MAINTENANCE REMOVED AND REPLACED BUTT SPLICE STRAP IAW SRM 51-40-02 AND DWG 147A0060 SHT 26.
